# SDR CA980311029

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600431255
- Condition: Cracked
- Location: Cockpit
- Part time: 361 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE WINDSHIELD OUTER GLASS CRACKED WHILE ON DESCENT.  ACFT TT:  9,794 HOURS.
